# SDR SWAA2024032768188

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 787 hours, 428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE NOT WORKING<[01] R&R BATTERYS PER AMM 25-64-00 OPS CHECKS GOOD.
